A comprehensive review of the safety and effectiveness of this drug. If the drug is not a Do Not Use product, information on adverse effects, drug interactions and how to use the medication are included. buy retin a from canada A couple of months ago I asked if anyone here experienced weight gain while on propranolol. I was on propranolol for about 10 months and noticed the weight gain around the fifth month, my doctor asked for some blood test to make sure it wasn't my thyroid and we waited to see if the side effect was momentarily. It's been almost one month and a half I'm off propranolol and I already lost the 8 pounds the medication gave me. About my migraines, propranolol did work very well partially. It did nothing to my stress related migraines but as a preventive for general migraines worked very well. The problem was the lack of energy I was only able to notice once I was off the medication. I'm posting this update in case anyone is experiencing weight gain or lack of energy with propranolol and want to discuss it. I'm on propranolol and it seems like I've just slowly been gaining weight no matter what I do. I thought I was crazy because nothing made me lose weight, it was very frustrating. For some people the side effect can be temporary but for some it's not. It also hasn't helped prevent migraines, so maybe I just need to inquire about something new. My doctor said propranolol might slow our metabolism that's why some people suffer weight gain. This subreddit works as a support group for myself and I guess it's the same for you. I'm 16 and have been on some sort of drug for my migraines since I was in primary school (9/10 years of age for Americans), and propranolol since year 9 of secondary school (13/14 years of age for Americans) I'll admit, did see a change in my migraines but my GP said, which i agree with, it could've just been aging/growing up. I've stopped taking them near christams upon my own accord and I have definitely seen an increase in my motivation and energy levels, not too sure on my weight as I've always been a chubby kid. Metoprolol 200 mg I'm posting this update in case anyone is experiencing weight gain or lack of energy with propranolol and want to discuss it. For some people the side effect can be temporary but for some it's not. This subreddit works as a support group for myself and I guess it's the same for you. I would be glad to help. prednisolone orapred Jan 17, 2018. Diabetes warning Propranolol can cause low blood sugar. Slow heart rate; Swelling of your legs or ankles; Sudden weight gain; vomiting. What to do if you miss a dose If you miss a dose, take it as soon as you remember. I have been on Inderal on and off for over 10 years. I am on 60mg daily, and the most weight I ever gained while taking it was 5 lbs. I heard that this medicine CAN make you gain weight, but I think since your dosage is so low weight gain won't be a problem. I was just wondering if anyone else was thinking the same as me re: weight gain and propranalol. Apparently they do not decrease your metabolism and cause weight gain. My experience is that before I took these meds I had quite a lot of energy, not all good energy, anxious and nervy energy with adrenalin rushes of various intensities in the day and night - but also good energy. Since starting them, my heart rate is slower - surely lower metabolism then? Plus less calories burnt because less adrenalin rushes, fewer heart beats, fewer shakes, more time sleeping and being inactive? Overall I am more tired although I am not doing less in the day, but my body is not reacting in the same way, its slower somehow- so yes my weight is increasing - not my appetite. So I guess really I should be burning more calories by exercising more OR eating less? I really don't believe it when doctors/drug companies say it will not make you put on weight. Has anyone successfully managed to manage their weight whilst on them? Hi I have been taking this drug for over 6 months now. 40mg twice a day The cluster headaches that have plagued my life are now down to a bare minimum.....(not totally gone away) and manageable. I have gained about 1.5 stone in weight, particularly round my middle. My GP states this is NOT a recognised side effect and I simply must be eating more due to feeling better! As my eating habits have not changed at all, I find this very hard to accept. If I am to take this drug for the rest of my days, At this rate I will be enormous! PLEASE…can anyone help/confirm/reassure me that this is only a temporary side effect? Does inderal cause weight gain Prevalence of Extreme rapid weight gain w/Inderal. Our, Propranolol Side Effects, Dosage, Uses, and More - Healthline Cialis uses If the drug is not a Do Not Use product, information on adverse effects, drug interactions and how to use. Drugs That Cause Weight Gain hide all summaries Propranolol HEMANGEOL, INDERAL, INDERAL LA, INDERIDE. Does Inderal cause Weight Gain? - Posts about Common Side Effects of Inderal Propranolol About my migraines, propranolol did work very well partially. I'm posting this update in case anyone is experiencing weight gain or lack of energy with. Unfortunately, it caused a pretty awful depressive episode. Not worth. can i buy viagra over the counter in poland My weight gain is all around my middle, I am going to get an appointment at doctors to see if I can come off them as I was on them for high BP & anxiety due to someone at work causing me major stress but that person is only in once a week now so I think I will be ok, hopefully weight will come off Even if a medication causes weight gain, "an extra 10 pounds may be worth the trade-off of what that medication is doing for your overall healthPaxil and Zoloft, the antiseizure medication Depakote, diabetes drugs like Diabeta and Diabinese, and the high blood pressure drugs Cardura and Inderal.